# SDR AALA202303311725

- Difficulty date: March 29, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 92,314 hours, 11,490 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Misaligned
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REST DOOR WILL NOT OPEN - LOCKING MECHANISM BROKEN. ADJUSTED THE DOOR LOCKING MECHANISM PER AMM 25-29-01
